This product is new
Sudafed Congestion Headache Relief Day & Night Capsules
Rating, 4.5 out of 5 from 27 reviews.16 per pack 34.4p per item
£5.50
Product attributes
Ocado Price Promise
Shop all Sudafed
Product Information
If you have a head cold, you might have trouble falling asleep at night. This is because lying down can add to the pressure forming in your head, making you feel too uncomfortable to sleep. SUDAFED Congestion & Headache Day & Night Capsules have been specially designed to help you fight your head cold day and night.
Packaging may vary.
Packaging may vary.
Features
Helps clear your head cold, Two different capsules - one for day and one for night
Country of origin
United Kingdom
Preparation and Usage
For oral use. Swallow whole with water. Do not chew. Adults, the elderly and children aged 16 years and over: Take two red/yellow Day capsules every 4 to 6 hours during the daytime, as required up to 3 times a day, followed by two dark blue/light blue Night capsules at bedtime. Do not give to children under 16 years. Leave at least 4 to 6 hours between doses. Do not take more than 6 Day Capsules and 2 Night capsules (4 doses) in a 24 hour period. Do not give to children under 16 years. Do not take for more than 3 days unless advised by your doctor.
Package type
Not Applicable
Other Information
Box Contents:
Day capsules orange & yellow, Night capsules blue & white
Safety Warning:
Please read the enclosed leaflet carefully before use. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. The Day time capsules contain caffeine and so may disrupt sleep if taken at night. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children. Do not store above 25°C.
Distributor:
Kenvue UK Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
Additional Information:
piece
Day capsules orange & yellow, Night capsules blue & white
Safety Warning:
Please read the enclosed leaflet carefully before use. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. The Day time capsules contain caffeine and so may disrupt sleep if taken at night. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children. Do not store above 25°C.
Distributor:
Kenvue UK Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
Additional Information:
piece
Ingredients
Active Ingredients: DAY CAPSULE: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg
NIGHT CAPSULE: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg
Other Ingredients: DAY CAPSULE - Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate,
Talc, Gelatin, Titanium dioxide E171,
Quinoline yellow E104, Patent blue V E131, Erythrosine E127
NIGHT CAPSULE - Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate, Talc, Gelatin, Titanium dioxide E171,
Erythrosine E127, Indigo carmine E132
NIGHT CAPSULE: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg
Other Ingredients: DAY CAPSULE - Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate,
Talc, Gelatin, Titanium dioxide E171,
Quinoline yellow E104, Patent blue V E131, Erythrosine E127
NIGHT CAPSULE - Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate, Talc, Gelatin, Titanium dioxide E171,
Erythrosine E127, Indigo carmine E132
Brand
Sudafed
Manufacturer
GB:
Kenvue
1 Station Hill Square
Station Hill
Reading
RG1 1LN
Questions?
www.kenvuecontact.com
Kenvue
1 Station Hill Square
Station Hill
Reading
RG1 1LN
Questions?
www.kenvuecontact.com
Return to Address
Johnson & Johnson Ltd
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
50-100 Holmers Farm Way
High Wycombe
HP12 4EG
UK
Customer reviews
Overall ratings
Average 4.5 out of 5, based on 27 reviews.Breakdown of ratings
Customer reviews (0)
Customer reviews, 0 total.
Sort